# SDR DL73S040294

- Difficulty date: April 1, 2001
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 49,863 hours, 39,042 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT 30KTS DUE TO T/O WARNING HORN.  FOUND LEADING EDGE IND C/B POPPED.  RESET AND ALL CHECKS OK.
